Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
Lemgo, Germany : Heldermann, 1994-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


* 0944-6532 (chyb.)
Vol. 1, no. 1 (1994)-
2x ročně
Online version: Journal of convex analysis, ISSN 0944-6532
Plný text je volně přístupný
Covers articles on the areas of calculus of variations, control theory, measure theory, functional analysis, differential equations, integralequations, optimization and mathematical programming. Also covers topics related to nonsmooth analysis, generalized differentiability, and set-valued functions..
Mode of access: World Wide Web.
Description based on print version record; title from title screen.
Latest issue consulted: Vol. 7, no. 2 (2000).
000141891
(OCoLC)40348687
(SFX)954926402636

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC